# SDR SWIA2019121846988

- Difficulty date: November 6, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 40,010 hours, 35,128 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Lt Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHS OVERWING EMERGENCY EXIT, UPPER END, DOOR LOCK PINS ARE FULL OF MOISTURE AND ALL EIGHT NUT PLATES ARE CORRODED. (C-CHECK) RO 12/14/2019  REMOVED AND REPLACED 8 EACH CORRODED NUT PLATES IAW CRJ 200 SRM AND REMOVED STANDING WATER FROM LOWER END OF THE LEFT OVERWING EMERGENCY EXIT DOOR AS REQUIRED. REFERENCE CONTINUATION CARD FOR DETAILS.
